Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Ovary removed. Having abdominal pain and loose stool. Colonoscopy test clear. Sore buttock, sore to touch. Any advice?

I HAVE A PAIN ON THE LEFT HAND SIDE WHICH I THOUGHT WAS AN OVARIAN CYST I HAD ONE REMOVED BEFORE I HAD A COLONOSCOPY NOTHING FOUND WHEN I LAY IN BED ON MY LEFT HAND SIDE IT FEELS AS THOUGH SOMETHING WEIGHTY IS HANGING INSIDE ANOTHER SENSATION IS AS IF 2 SURFACES ARE STUCK TOGETHER ALSO MY BUTTOCK ON THE OUTSIDE IS SORE TO THE TOUCH AND MOST MORNINGS I HAVE REALLY LOOSE STOOLS
Asked On : Tue, 19 Jun 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Hello.
Thanks for writing to us.
The pain and loose stools that you have could be related to a mild intestinal infection. This can be relieved with taking proper antibiotics after a stool examination.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Rakhi Tayal ,
drrakhitayal@gmail.com
Answered: Fri, 16 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor